# SDR REXA2024091000699

- Difficulty date: August 29, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N185GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15185
- Aircraft time: 19,851 hours, 16,012 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE FROM STR 23R AND FS 333 IS CORRODED. STRINGER 23R SPLICE AT F.S. 333 IS IDENTIFIED AS P/N SH670-32429-4 AND IS CORRODED ACROSS ENTIRE LENGTH. NO ALLOWABLE DAMAGE LIMITS PROVIDED IN CR- J-900 SRM. PART REQUIRES REPLACE. REMOVED STRINGER SPLICE FROM STR 23R AT F.S.333 P/N: SH670-32429-4 IAW CRJ900 SRM 51-42-06-001- 001-A01. LOCATED AND DRILLED STRINGER SPLICE P/N SH670-32429-4S IAW CRJ-900 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE STGR SPLICE FROM STGR 23R AND FS 333.00. IAW CRJ900 SRM 51-42-06-001-001-A01. INSTALLED STGR CLEAT FROM STGR 23 R, FS 333.00. IAW CRJ900 SRM 51-42-06-001-001-A01. RESTORED FINISH OF THE REWORKED AREA. IAW CRJ900 SRM 51-21-16-001-001-A01. FOR APPLY CIC REFERENCE TO MWC HR00461541.
